Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have irregular spotting, after periods, lower back, stomach pain, headache, fatigue. Had intercourse meanwhile. What is it?

Hey, my name is Nikki im 19. I have my last period frm march 28 until april 3 then i started spotting on april 11. And yes I did have intercourse on april 5th and 6th. I have been having lower back and stomach paims like cramps but im only spotting lightly. I have frequent headaces and fatigue. I dont know whats going on . ??? Please Help !!???
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you have been regular with your cycles before, and if you are not on any contraception, you should exclude pregnancy either by taking a home pregnancy test with a fresh early morning sample of urine or better still, by a blood pregnancy test. Else, you may suspect some local cause or hormonal imbalance as the cause and get it clarified by a specialist through a proper evaluation. Hope this helps. Good luck.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor